# SDR AALA201810299053

- Difficulty date: October 25, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 39,772 hours, 18,877 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D5211310100060
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. WEAR ON STOP FITTING FR 57 IN AFT CARGO COMPARTMENT. REPLACED STOP FITTING AND FASTENERS PER SRM 51-42-11 AND DRAWING E534765001.
